Лебегівські властивості розподілу випадкової величини, представленої s-ковим дробом з надлишковим набором цифр
Abstract
In this paper we study the Lebesgue structure and the asymptotic properties of the characteristic function of the random variable represented
by an $s$-adic fraction with a redundant set of digits.
Downloads
Published
2019-12-26
How to Cite
Макарчук, О. П., & Сальник, К. С. (2019). Лебегівські властивості розподілу випадкової величини, представленої s-ковим дробом з надлишковим набором цифр. Transactions of Institute of Mathematics, the NAS of Ukraine, 16(3), 60–78. Retrieved from https://trim.imath.kiev.ua/index.php/trim/article/view/447
Issue
Section
Research papers
License
Copyright (c) 2019 О.П. Макарчук, К.С. Сальник

This work is licensed under a Creative Commons Attribution 4.0 International License.